# SDR USAA011022

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 500b
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH 1 INCH CUTOUT, PREVIOUSLY INSTALLED DOUBLER, 7 INCHES BY 10 INCHES, BS 500B-500C, AT S22L 23L.  PREVIOUSLY INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
